MathSciNet Relay Station
MathSciNet bibliographic data
MR346554 47A10
Nikolʹskaja, L. N. Structure of the point spectrum of a linear operator. (Russian) Mat. Zametki 15 (1974), 149–158.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement